| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There were no other complaints reported in the lot number.Additional information was requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during implantation of an intraocular lens (iol) the trailing haptic got caught on to the plunger and the lens was ripped.Additional information was requested.
Event or Problem Description
Additional information was received reporting that the lens was inserted/removed same day.
Additional Manufacturer Narrative
Only the opened product carton with some of the inner packaging components was returned.A qualified viscoelastic was indicated.The root cause cannot be determined for the event.Only the opened carton and packaging components were returned.Information was provided that a facility representative indicated that in the surgeon's opinion, the product did not cause or contribute to the event.No further information has been provided.The manufacturer internal reference number is: (b)(4).